# SDR DXTA200601590

- Difficulty date: September 3, 2006
- Submitted: September 7, 2006
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 8,179 hours, 7,096 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Light
- Condition: Intermittent
- Location: Mlg Indicator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING GEAR RETRACTION THE RED GEAR UNSAFE LIGHT REMAINED ILLUMINATED AND THE RIGHT MAIN GEAR DOWN LIGHT ILLUMINATED.  A GROUND OBSERVER NOTICED THAT THE RIGHT GEAR RETRACTED AND THEN EXTENDED.  AFTER SLOWING THE RIGHT GEAR RETRACTED AND RED LIGHT WENT OUT.  CYCLED LANDING GEAR SEVERAL TIMES, SYSTEM OPS CHECK IAW CE 560 MM CHAPT 32-30-50.  NO HANDLE INDICATION, 3 GREEN IN DOWN POSITION, OPS NORMAL.
